Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 12, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 27, 2020, 2:02 AM CDT for Cass County, Johnson County, Missouri. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2020, 2:02 AM CDT (07:02 UTC)
- Expired
- Mar 27, 2020, 2:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cass County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 24 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 2:09 AM CDT | HAIL 1 | Holden, MO | PEA TO QUARTER SIZE HAIL COVERING THE GROUND. |
| Mar 27, 2:10 AM CDT | HAIL 1.5 | Holden, MO | |
| Mar 27, 2:15 AM CDT | HAIL 1.25 | 3 W Centerview, MO | NWS EMPLOYEE MEASURED HALF DOLLAR SIZE HAIL. |
| Mar 27, 2:30 AM CDT | HAIL 1 | 5 S Warrensburg, MO | DIMES TO QUARTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 10:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 461 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
126
WUUS53 KEAX 270702
SVREAX
MOC037-101-270730-
/O.NEW.KEAX.SV.W.0012.200327T0702Z-200327T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
202 AM CDT Fri Mar 27 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Northeastern Cass County in west central Missouri...
Southwestern Johnson County in west central Missouri...
* Until 230 AM CDT.
* At 201 AM CDT, a severe thunderstorm was located near East Lynne,
or near Pleasant Hill, moving east at 55 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Warrensburg, Harrisonville, Pleasant Hill, Holden, Chilhowee, East
Lynne, Kingsville, Baldwin Park, Centerview, Strasburg, Gunn City
and La Tour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3866 9439 3884 9420 3878 9366 3856 9378
3856 9383
TIME...MOT...LOC 0701Z 280DEG 48KT 3873 9421
HAIL...1.00IN
WIND...<50MPH
$$
Barham4 follow-up statements
879
WWUS53 KEAX 270714
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
214 AM CDT Fri Mar 27 2020
MOC037-270723-
/O.CAN.KEAX.SV.W.0012.000000T0000Z-200327T0730Z/
Cass MO-
214 AM CDT Fri Mar 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
west central Missouri.
LAT...LON 3864 9411 3882 9406 3878 9366 3858 9377
TIME...MOT...LOC 0713Z 279DEG 50KT 3870 9396
$$
MOC101-270730-
/O.CON.KEAX.SV.W.0012.000000T0000Z-200327T0730Z/
Johnson MO-
214 AM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHWESTERN JOHNSON COUNTY...
At 213 AM CDT, a severe thunderstorm was located over Holden, moving
east at 55 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Warrensburg, Holden, Chilhowee, Kingsville and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 9411 3882 9406 3878 9366 3858 9377
TIME...MOT...LOC 0713Z 279DEG 50KT 3870 9396
HAIL...1.00IN
WIND...<50MPH
$$
Barham360
WWUS53 KEAX 270719
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
219 AM CDT Fri Mar 27 2020
MOC101-270730-
/O.CON.KEAX.SV.W.0012.000000T0000Z-200327T0730Z/
Johnson MO-
219 AM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHWESTERN JOHNSON COUNTY...
At 219 AM CDT, a severe thunderstorm was located near Warrensburg,
moving east at 55 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Warrensburg, Holden, Chilhowee and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3863 9406 3881 9397 3878 9366 3858 9377
TIME...MOT...LOC 0719Z 277DEG 48KT 3871 9384
HAIL...1.75IN
WIND...<50MPH
$$
Barham828
WWUS53 KEAX 270724
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
224 AM CDT Fri Mar 27 2020
MOC101-270730-
/O.CON.KEAX.SV.W.0012.000000T0000Z-200327T0730Z/
Johnson MO-
224 AM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR CENTRAL JOHNSON COUNTY...
At 224 AM CDT, a severe thunderstorm was located near Warrensburg,
moving east at 55 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Warrensburg and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 9394 3880 9388 3878 9366 3860 9376
TIME...MOT...LOC 0724Z 280DEG 48KT 3870 9375
HAIL...1.50IN
WIND...<50MPH
$$
Barham535
WWUS53 KEAX 270728
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
228 AM CDT Fri Mar 27 2020
MOC101-270738-
/O.EXP.KEAX.SV.W.0012.000000T0000Z-200327T0730Z/
Johnson MO-
228 AM CDT Fri Mar 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JOHNSON COUNTY WILL
EXPIRE AT 230 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
west central Missouri.
LAT...LON 3864 9394 3880 9388 3878 9366 3860 9376
TIME...MOT...LOC 0728Z 280DEG 48KT 3870 9373
$$
BarhamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:02 AM CDT, 2 hours earlier.
Area forecast discussion, Mar 27, 12:02 AM CDT, 2 hours before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1202 AM CDT Fri Mar 27 2020 .Discussion... Issued at 227 PM CDT THU MAR 26 2020 The forecast focus is for strong to severe thunderstorms tonight through Friday morning. And another round of strong to severe thunderstorms Friday evening through Saturday morning. Then gusty winds on Saturday. Key Messages... 1. Strong to severe thunderstorms expected from 10 PM through tomorrow morning hail up to the size of half dollars (1.5") will be main threat mainly along and south of the Missouri River. Localized heavy rain may lead to isolated flash flooding. 2. Another round of strong to severe thunderstorms expected from Friday evening through Saturday morning large hail, damaging winds, and an isolated tornado are possible mainly across eastern KS/ western MO including the Metro area. Localized heavy rain may lead to isolated flash flooding. 3. Strong winds behind cold front on Saturday. Discussion... At the surface a quasi-stationary frontal system is draped across southern Kansas into Missouri near the Missouri River. The upper levels feature a low over the SW US and broad ridging across the Midwest with southwesterly flow over the Plains. Satellite showing clouds north of Missouri River with clearing to the south along the frontal boundary. Tonight a LLJ will develop and nose into southern KS over-riding the frontal boundary. This will allow elevated convection to develop which will be capable of producing large hail. As, the overnight progresses the LLJ will shift east nosing into the local area near midnight. Steep mid level lapse rates and modest instability between 500-1000 J/Kg MUCAPE across the southern CWA will allow the chance for a few severe storms capable of large hail possible along and south of the Missouri River. Storms will weaken but will continue through Friday morning as the LLJ weakens. Friday it will be mostly dry as the warm front lifts to the north in response to upper level low pushing towards Plains, however a few showers are possible through the afternoon hours mainly across northern Missouri. Friday evening and Saturday morning another round of strong to severe storms with large hail, damaging winds, and an isolated tornado possible mainly across eastern Kansas and western Missouri including the Metro area. LLJ will crank up again intersecting the warm front in northern Missouri while the upper level trough to west will create a surface low across northern Kansas with a couple of storms forming near dryline in Kansas as it pushes east Friday evening and Saturday morning. MUCAPE will approach 1500-2000 J/kg and effective shear of 40 to 50 knots. Storms that form in warm sector will likely be near surface based and discrete supercells. The storms farther north near warm front will be elevated and more numerous in coverage. Saturday morning dryline will push east and storms will move out of the area. Winds will be strong from southwest eventually turning west to northwest, wind advisories are possible on Saturday. Sunday and Monday will be dry with temperatures above normal. Next chance of precipitation possible Monday evening as the next system approaches. && .Aviation...(For the 06Z TAFS through 06Z Friday Night) Issued at 1202 AM CDT THU MAR 26 2020 A line of storms has developed along the I-70 corridor, impacting or about to impact the KC terminals. This line of storms will move east along I-70, eventually moving out of the area around 09Z-10Z. MVFR/IFR ceilings will start to develop north of the MO River within the next couple of hours, and will eventually move south behind the storms. The entire area is expected to under IFR ceilings around dawn, with some lower visibilities. Patchy drizzle is possible during the morning hours as well. Conditions will gradually improve up to about HWY 36 during the day tomorrow as the surface low and warm front lift north. Storm chances will start to increase at the tail end of the TAF period as the main low pressure system moves through the area. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Christensen Aviation...Atkins
Hazardous weather outlook, Mar 26, 4:48 AM CDT, 21 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 448 AM CDT Thu Mar 26 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 448 AM CDT Thu Mar 26 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Severe storms are possible tonight mainly along and south of Highway 50. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another round of severe storms is possible Friday evening in portions of southeast Kansas and west central Missouri. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Mar 27, 12:05 AM CDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1205 AM CDT Fri Mar 27 2020 MOZ038-039-044-045-270530- Johnson MO-Saline MO-Lafayette MO-Pettis MO- 1205 AM CDT Fri Mar 27 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PETTIS... SOUTHWESTERN SALINE...SOUTHEASTERN LAFAYETTE AND NORTHEASTERN JOHNSON COUNTIES UNTIL 1230 AM CDT... At 1205 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Warrensburg, moving east at 55 mph. Penny size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Warrensburg, Knob Noster, Concordia, Sweet Springs, La Monte, Houstonia, Centerview, Emma and Fayetteville. This includes Interstate 70 in Missouri between mile markers 51 and 69. A Severe Thunderstorm Watch remains in effect until 500 AM CDT for central and west central Missouri. LAT...LON 3874 9394 3897 9395 3903 9336 3876 9335 TIME...MOT...LOC 0505Z 264DEG 48KT 3887 9380 Barham
Special weather statement, Mar 27, 12:30 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1230 AM CDT Fri Mar 27 2020
MOZ039-040-045-046-270630-
Saline MO-Pettis MO-Cooper MO-Howard MO-
1230 AM CDT Fri Mar 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PETTIS...SOUTHERN
HOWARD...SOUTHERN SALINE AND CENTRAL COOPER COUNTIES UNTIL 130 AM
CDT...
At 1230 AM CDT, Doppler radar was tracking a strong thunderstorm over
Houstonia, or over Sweet Springs, moving east at 55 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Boonville, Sweet Springs, New Franklin, Pilot Grove, Houstonia,
Nelson, Hughesville, Blackwater, Franklin, Wooldridge, Arrow Rock and
Lamine.
This includes Interstate 70 in Missouri between mile markers 63 and
114.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Missouri.
LAT...LON 3883 9255 3879 9348 3904 9349 3913 9250
3911 9250 3900 9256 3899 9256 3898 9257
3892 9250
TIME...MOT...LOC 0530Z 264DEG 48KT 3893 9338
BarhamSpecial weather statement, Mar 27, 12:49 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1249 AM CDT Fri Mar 27 2020
KSZ105-MOZ037>039-043>045-270645-
Johnson KS-Cass MO-Johnson MO-Saline MO-Lafayette MO-Pettis MO-
Jackson MO-
1249 AM CDT Fri Mar 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON...NORTHERN
CASS...NORTHWESTERN PETTIS...SOUTHWESTERN SALINE...SOUTHERN
LAFAYETTE...SOUTHERN JACKSON AND NORTHERN JOHNSON COUNTIES UNTIL 145
AM CDT...
At 1249 AM CDT, Doppler radar was tracking a strong thunderstorm over
Belton, moving east at 60 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Overland Park, Lee's Summit, Blue Springs, Leawood, Raytown,
Grandview, Belton, Raymore, Warrensburg, Pleasant Hill, Oak Grove,
Odessa, Greenwood, Higginsville, Peculiar, Knob Noster, Concordia,
Lake Lotawana, Lake Winnebago and Lone Jack.
This includes the following highways...
Interstate 70 in Missouri between mile markers 34 and 64.
Interstate 470 between mile markers 0 and 12.
Interstate 435 between mile markers 70 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
east central Kansas...and central and west central Missouri.
LAT...LON 3874 9461 3874 9469 3894 9470 3907 9345
3876 9345 3870 9461
TIME...MOT...LOC 0549Z 263DEG 54KT 3880 9457
BarhamLocal storm report, Mar 27, 1:00 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM HAIL BELTON 38.81N 94.53W
03/27/2020 E1.00 INCH CASS MO TRAINED SPOTTER
MOSTLY NICKEL SIZED HAIL WITH A FEW UP TO QUARTER SIZE.
&&
SPENCER.MELLSpecial weather statement, Mar 27, 1:05 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
105 AM CDT Fri Mar 27 2020
KSZ057-105-MOZ037-043-270645-
Johnson KS-Miami KS-Cass MO-Jackson MO-
105 AM CDT Fri Mar 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI...JOHNSON...
NORTHWESTERN CASS AND SOUTHWESTERN JACKSON COUNTIES UNTIL 145 AM
CDT...
At 105 AM CDT, Doppler radar was tracking a strong thunderstorm over
Baldwin City, moving east at 60 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Kansas City, Overland Park, Olathe, Lee's Summit, Shawnee, Lenexa,
Leawood, Raytown, Grandview, Belton, Prairie Village, Raymore,
Gardner, Merriam, Mission, De Soto, Spring Hill, Peculiar, Fairway
and Mission Hills.
This includes the following highways...
Interstate 35 in Kansas between mile markers 200 and 228.
Interstate 470 between mile markers 0 and 8.
Interstate 435 between mile markers 0 and 6, and between mile
markers 65 and 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern and east central Kansas...and west central Missouri.
LAT...LON 3898 9505 3897 9504 3900 9502 3898 9495
3900 9493 3899 9491 3902 9489 3903 9437
3866 9445 3865 9506
TIME...MOT...LOC 0605Z 263DEG 53KT 3880 9521
BarhamLocal storm report, Mar 27, 1:52 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
152 AM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM HAIL S OLATHE 38.89N 94.81W
03/27/2020 E1.75 INCH JOHNSON KS TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED AT 175TH AND MUR-LEN
&&
SPENCER.MELLThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 11:12 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 33 min |
| Mar 26, 11:36 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis, Saline | 24 min |
| Mar 26, 11:39 PM CDT | Special Weather Statement | EAX | Jackson | 51 min |
| Mar 26, 11:57 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 33 min |
| Mar 27, 12:01 AM CDT | Special Weather Statement | EAX | Jackson | 44 min |
| Mar 27, 12:05 AM CDT | Special Weather Statement | EAX | Johnson | 25 min |
| Mar 27, 12:21 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 39 min |
| Mar 27, 12:30 AM CDT | Special Weather Statement | EAX | Cooper | 60 min |
| Mar 27, 12:49 AM CDT | Special Weather Statement | EAX | Johnson | 56 min |
| Mar 27, 12:53 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 37 min |
| Mar 27, 12:55 AM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 3 hr |
| Mar 27, 1:17 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 28 min |
| Mar 27, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 34 min |
| Mar 27, 2:22 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 38 min |
| Mar 27, 2:46 AM CDT | Special Weather Statement | EAX | Jackson | 44 min |
| Mar 27, 2:52 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 31 min |
| Mar 27, 2:54 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 38 min |
| Mar 27, 3:04 AM CDT | Special Weather Statement | EAX | Clay, Platte | 41 min |
| Mar 27, 3:31 AM CDT | Special Weather Statement | EAX | Saline | 44 min |
| Mar 27, 6:27 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 48 hr |
| Mar 27, 6:27 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| Mar 27, 6:27 AM CDT | River Flood Warning | EAX | Cooper | 40 hr |
| Mar 27, 3:29 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 45 hr |
| Mar 27, 3:29 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 43 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.